# SDR 98ZZZM801

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41097
- Engine: Garrtt TPE33114
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 30014361
- Condition: Contaminated
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6190 - IAD-BDL - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT ENGINE OIL CONTAMINATION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED OIL FILTER AND FLUSHED RT ENGINE OIL SYSTEM AND CLEANED AND REINSTALLED CHIP DETECTOR.  OPS CHECK OK.  AIRCRAFT WS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
